# SDR DALA2022071504905

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FRAME 68. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FRAME 68 LOCATED BTW STR 22R TO STR 23R AFT PAX DOOR SILL AT AFT GALLEY AREA ASPER ER/A 600551-14 REV. ORIGINAL .(2320249)
